Alert archive / New York / Frost Advisories in 2011

Frost Advisory 7, NWS Buffalo, NY

October 22, 20114 counties in New York

NWS Buffalo, NY issued this frost advisory at Oct 22, 2011, 3:34 PM EDT for 4 counties in New York. It took effect at Oct 22, 2011, 11:00 PM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Oct 22, 2011, 3:34 PM EDT (19:34 UTC)
In effect from
Oct 22, 2011, 11:00 PM EDT
Expired
Oct 23, 2011, 8:28 AM EDT
In force
9 hr
Issued by
NWS Buffalo, NY

Counties Chautauqua County, NY, Erie County, NY, Niagara County, NY, Orleans County, NY

The radar

The Buffalo radar (KBUF), 9 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.6 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2011-10-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2011-10-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1062 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

158 
WWUS71 KBUF 221934
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
334 PM EDT SAT OCT 22 2011

NYZ019-085-230345-
/O.NEW.KBUF.FR.Y.0007.111023T0300Z-111023T1300Z/
CHAUTAUQUA-SOUTHERN ERIE-
INCLUDING THE CITIES OF...JAMESTOWN...ORCHARD PARK...SPRINGVILLE
334 PM EDT SAT OCT 22 2011

...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EDT
SUNDAY. 

* LOCATIONS...CHAUTAUQUA AND SOUTHERN ERIE COUNTY...MAINLY INLAND
  LOCATIONS AWAY FROM THE LAKE ERIE SHORELINE.

* TIMING...LATE TONIGHT.

* TEMPERATURES...MID TO UPPER 30S.

* IMPACTS...PATCHY FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. IF YOU ARE IN THE ADVISORY AREA YOU
SHOULD TAKE STEPS TO PROTECT TENDER VEGETATION. ALSO, POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

NYZ001-002-230345-
/O.NEW.KBUF.FR.Y.0007.111023T0300Z-111023T1300Z/
NIAGARA-ORLEANS-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA
334 PM EDT SAT OCT 22 2011

...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EDT
SUNDAY. 

* LOCATIONS...NIAGARA AND ORLEANS COUNTIES.

* TIMING...LATE TONIGHT.

* TEMPERATURES...UPPER 30S.

* IMPACTS...PATCHY FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. IF YOU ARE IN THE ADVISORY AREA YOU
SHOULD TAKE STEPS TO PROTECT TENDER VEGETATION. ALSO, POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

APFFEL
3 follow-up statements
016 
WWUS71 KBUF 230151
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
951 PM EDT SAT OCT 22 2011

NYZ001-002-230300-
/O.CAN.KBUF.FR.Y.0007.111023T0300Z-111023T1300Z/
NIAGARA-ORLEANS-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA
951 PM EDT SAT OCT 22 2011

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE FROST
ADVISORY. 

LINGERING CLOUD COVER WILL HELP TO KEEP TEMPERATURES WARM ENOUGH
TO PREVENT THE FORMATION OF FROST LATER TONIGHT. THEREFORE...THE
FROST ADVISORY HAS BEEN CANCELLED.


$$

NYZ019-085-231000-
/O.CON.KBUF.FR.Y.0007.111023T0300Z-111023T1300Z/
CHAUTAUQUA-SOUTHERN ERIE-
INCLUDING THE CITIES OF...JAMESTOWN...ORCHARD PARK...SPRINGVILLE
951 PM EDT SAT OCT 22 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT SUNDAY...

* LOCATIONS...CHAUTAUQUA AND SOUTHERN ERIE COUNTY...MAINLY 
  INLAND LOCATIONS AWAY FROM THE LAKE ERIE SHORELINE. 

* TIMING...LATE THIS EVENING THROUGH INTO SUNDAY MORNING.

* TEMPERATURES...IN THE MID AND UPPER 30S.

* IMPACTS...PATCHY FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. IF YOU ARE IN THE ADVISORY AREA YOU
SHOULD TAKE STEPS TO PROTECT TENDER VEGETATION. ALSO... POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$
619 
WWUS71 KBUF 230736
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
336 AM EDT SUN OCT 23 2011

NYZ019-085-231300-
/O.CON.KBUF.FR.Y.0007.000000T0000Z-111023T1300Z/
CHAUTAUQUA-SOUTHERN ERIE-
INCLUDING THE CITIES OF...JAMESTOWN...ORCHARD PARK...SPRINGVILLE
336 AM EDT SUN OCT 23 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* LOCATIONS...INLAND LOCATIONS OF CHAUTAUQUA AND SOUTHERN ERIE
  COUNTIES.

* TIMING...EARLY THIS MORNING.

* TEMPERATURES...MID 30S.

* IMPACTS...FROST CAUSING CONCERN FOR AGRICULTURAL 
  INTERESTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. IF YOU ARE IN THE ADVISORY AREA YOU
SHOULD TAKE STEPS TO PROTECT TENDER VEGETATION. ALSO... POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$
632 
WWUS71 KBUF 231228
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
828 AM EDT SUN OCT 23 2011

NYZ019-085-231330-
/O.CAN.KBUF.FR.Y.0007.000000T0000Z-111023T1300Z/
CHAUTAUQUA-SOUTHERN ERIE-
INCLUDING THE CITIES OF...JAMESTOWN...ORCHARD PARK...SPRINGVILLE
828 AM EDT SUN OCT 23 2011

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE FROST
ADVISORY. 


$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this frost advisory went out at Oct 22, 1:34 PM EDT, 2 hours earlier.

Area forecast discussion, Oct 22, 1:34 PM EDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
134 PM EDT SAT OCT 22 2011

.SYNOPSIS...
HIGH PRESSURE WILL BUILD EAST FROM THE OHIO VALLEY TODAY...CRESTING
OVER THE AREA TONIGHT...REACHING THE MID ATLANTIC STATES SUNDAY.
THIS HIGH WILL PROVIDE A DRY WEEKEND WITH SEASONABLE TEMPERATURES.
THE NEXT CHANCE OF RAIN WILL ARRIVE SUNDAY NIGHT AND MONDAY AS A
WEAK FRONT CROSSES THE REGION.

&&

.NEAR TERM /THROUGH TONIGHT/...
THROUGH 130 PM...CLOUD COVER CONTINUES TO BE QUITE PERSISTENT
ACROSS WESTERN NEW YORK. THE 12Z BUFFALO SOUNDING SHOWS A RATHER
SHARP INVERSION AT 825 MB...SHARPER THAN 00Z MODEL
PREDICTIONS...THOUGH THE 12Z RUNS OF THE NAM/GFS SEEM TO CAPTURE
THIS BETTER. BREAKS IN THE CLOUDS WILL CONTINUE TO SLOWLY EXPAND
THROUGH EARLY AFTERNOON...BUT ONLY WHERE THE FLOW IS NOT OFF THE
LAKE. THIS WILL CAUSE CLOUDS TO LINGER LONGER BUFFALO SOUTHWARD
AND EAST OF LAKE ONTARIO...BOTH OF WHICH WILL PICK UP LAKE
MOISTURE WHICH WILL BECOME TRAPPED UNDERNEATH THE INVERSION. THEN
CLOUDS SHOULD TEMPORARILY SCATTER OUT LATE AFTERNOON AND THIS
EVENING AS A WEAK SHORTWAVE CROSSING LAKE ERIE CLEARS THE REGION.

HIGH PRESSURE CRESTS QUICKLY ACROSS THE REGION EARLY TONIGHT. THIS
WILL BRING A BRIEF PERIOD OF MAINLY CLEAR SKIES...BEFORE MID AND
HIGH CLOUDS ASSOCIATED WITH WARM ADVECTION PUSHES IN FROM THE
WEST. OVERNIGHT LOWS IN THE MID TO UPPER 30S CLOSER TO THE LAKES
WITH A FEW READINGS BELOW FREEZING ALONG THE SOUTHERN TIER AND
EAST OF LAKE ONTARIO. THE GROWING SEASON HAS ENDED ACROSS THE
COLDEST LOCATIONS...BUT FROST COULD DEVELOP DURING THE PRE- DAWN
HOURS GIVEN THE EXPECTED LIGHT WIND AND CLEAR CONDITIONS...BUT
ADVANCING CLOUD COVER MAY PREVENT A WIDESPREAD FROST FOR AREAS
WHERE THE GROWING SEASON CONTINUES.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
A SURFACE HIGH ANCHORED OVER THE APPALACHIANS WILL EXTEND
NORTHWARD ACROSS NEW YORK STATE. AFTERNOON 850MB TEMPS RANGE FROM
+2 TO +4 ACROSS THE REGION BUT HIGH TEMPS MAY BE LIMITED TO THE
MID TO UPPER 50S BY A VEIL OF MID AND HIGH CLOUDS WITHIN THE
TROUGHING ALOFT.

BY SUNDAY NIGHT ALL MODELS ARE SHOWING A FAST MOVING UPPER LEVEL
SHORT WAVE IN THE NORTHERN STREAM WORKING ITS WAY ACROSS SOUTHERN
CANADA TO JUST WEST OF JAMES BAY. GFS IS A BIT FASTER THAN NAM AND
SREF AND HAS PRECIP INTO WESTERN NY BEFORE DAYBREAK ON MONDAY. WILL
HOLD OF ON INTRODUCING PRECIP UNTIL AFTER 12Z BUT THEN INCREASE POPS
TO LIKELY RANGE BY NOON AND CATEGORICAL DURING THE AFTERNOON.

MONDAY WILL BECOME QUITE BREEZY TO GUSTY WITH SOUTHWEST WINDS
INCREASING THROUGH THE DAY...IN THE 20 TO 30 MPH RANGE...
PARTICULARLY ACROSS THE HIGHER TERRAIN AND ALONG THE LAKE ERIE
SHORE. THIS STRONG SOUTHWESTERLY FLOW WILL ALSO BOOST TEMPS TO THE
UPPER 50S TO LOWER 60S ACROSS THE FORECAST AREA...THE NORTHERN
FINGER LAKES AND CENTRAL LAKE ONTARIO PLAIN MAY EVEN REACH THE MID
60S WITH DOWNSLOPE WARMING.

THE CHANCE OF RAIN WILL DIMINISH RAPIDLY FROM WEST TO EAST DURING
MONDAY NIGHT AS THE NEGATIVELY TILTED UPPER TROUGH LIFTS TO THE
NORTHEAST. THERE WILL BE LITTLE IN THE WAY OF COLD ADVECTION DURING
THE NIGHT...LOWS WILL SETTLE TO THE LOWER TO MID 40S WHICH WILL BE
SEVERAL DEGREES ABOVE AVERAGE LOWS FOR THIS TIME OF YEAR.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
BY TUESDAY MORNING THE OCCLUSION AND ATTENDANT SURFACE LOW WILL BE
TO THE EAST OF OUR REGION AND IN ITS WAKE WE SHOULD SEE SOME
CLEARING BEFORE THE NEXT SYSTEM RACES IN OUR DIRECTION FROM THE
WEST. WEAK SURFACE RIDGING EXTENDING NORTHWARD ACROSS THE STATE WILL
REDUCE OR ELIMINATE THE CHANCE OF PRECIPITATION ACROSS THE REGION ON
TUESDAY.

BY TUESDAY NIGHT MODEL GUIDANCE IS SUGGESTING A TIGHTENING THERMAL
GRADIENT ASSOCIATED WITH A WARM FRONT ACROSS WESTERN NEW YORK. AS A
RESULT, WE WILL CONTINUE THE THREAT OF RAIN INTO THE FORECAST. THE
00Z MODEL GUIDANCE SHOWS ECMWF WITH A STRONGER LOW CROSSING THE
GREAT LAKES THEN TO THE NORTH OF THE FORECAST AREA...WHEREAS GFS
SHOWS THE WEAKER LOW TRACKING MORE DIRECTLY ACROSS NEW YORK STATE.
IN EITHER CASE...WILL CONTINUE WITH A SOLUTION WHICH WILL BRING RAIN
TO THE REGION TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...THOUGH THAT
FAR OUT TRYING TO TIME THE DETAILS OF RAINFALL WILL BE VERY
DIFFICULT.

FOR THE LATTER PART OF THE WEEK THE MODELS CONTINUE TO BUILD THE
UPPER LEVEL RIDGE OUT IN THE WEST AND A DEEP SHORT WAVE OVER THE
OHIO/MISSISSIPPI VALLEY.  CONFLUENT UPPER LEVEL FLOW AHEAD OF THAT
FEATURE ACROSS THE LOWER GREAT LAKES SHOULD RESULT IN A WEAK SURFACE
HIGH AND DRY WEATHER ACROSS WNY LATER THURSDAY BEFORE THE UPPER
LEVEL SHORT WAVE DEVELOPS SOME SORT OF COASTAL LOW AS WE HEAD INTO
THE WEEKEND.  HOWEVER, ONCE AGAIN THAT FAR OUT INTO THE FORECAST, IT
WILL BE DIFFICULT AT BEST TO TIME THE FEATURES.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
OVERCAST CONDITIONS WILL PERSIST WELL INTO THIS AFTERNOON...BUT
CIGS SHOULD STAY ABOVE 3000 FT AT ALL SITES EXCEPT JHW. EXPECT
CLOUDS TO SCATTER OUT BRIEFLY THIS EVENING...HOWEVER HIGH CLOUDS
WILL LIKELY MOVE IN LATER TONIGHT. LINGERING CLOUDS WILL LIMIT FOG
POTENTIAL...SO WILL KEEP CONDITIONS VFR AT ALL TAF LOCATIONS. IF
CLEARING TURNS OUT TO BE MORE PROLONGED THAN EXPECTED...THEN
RADIATION FOG MAY DEVELOP AT JHW.

OTHERWISE...VFR CONDITIONS ARE LIKELY TO PERSIST SUNDAY...AS A MIX
OF SUN AND CLOUDS WILL LIKELY REMAIN ABOVE 3000 FT.

OUTLOOK...
SUNDAY NIGHT...VFR.
MONDAY AND TUESDAY...VFR/MVFR WITH A CHANCE OF SHOWERS.
WEDNESDAY...VFR.

&&

.MARINE...
HIGH PRESSURE BUILDING IN FROM THE OHIO VALLEY AND CENTRAL LAKES
WILL CONTINUE TO RELAX THE PRESSURE GRADIENT. CALMER OVER-LAKE
CONDITIONS WILL DEVELOP OVER THE WEEKEND. THE RATHER WEAK
PRESSURE GRADIENT IN PLACE TO START SUNDAY NIGHT WILL TIGHTEN UP A
BIT IN ADVANCE OF AN APPROACHING UPPER WAVE AND WEAK COLD FRONT
INTO MONDAY. THIS COULD BRING THE POTENTIAL FOR SMALL CRAFT
CONDITIONS ON THE LAKES...ALTHOUGH IN THE NEUTRAL STABILITY REGIME
AHEAD OF THE BOUNDARY CONDITIONS WILL LIKELY REMAIN BELOW SMALL
CRAFT... UNTIL WE GET THE COLDER AIR PUSH AND BETTER MIXING BEHIND
THE FRONT LATER MONDAY WHEN SMALL CRAFT CONDITIONS WILL BECOME
LIKELY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...TMA
NEAR TERM...APFFEL/TMA
SHORT TERM...WCH
LONG TERM...TAN/WCH
AVIATION...APFFEL
MARINE...APFFEL/TMA
Hazardous weather outlook, Oct 22, 5:16 AM EDT, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
516 AM EDT SAT OCT 22 2011

NYZ001>008-010>014-019>021-085-230930-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
516 AM EDT SAT OCT 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ040-041-LOZ042>045-062>065-230930-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
516 AM EDT SAT OCT 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE
ONTARIO.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-LOZ030-SLZ022-024-230930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
516 AM EDT SAT OCT 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

Nearby

Frost Advisories in New York, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.